# SDR ASAA2014062208321

- Difficulty date: June 22, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 13,856 hours, 4,061 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710002
- Part serial: 40DG5T
- Condition: Failed
- Location: Wx Radar Sys
- Part time: 7,030 hours, 1,952 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

POWER FAIL LIGHT.  ACFT GROUNDED.   PILOTS REPORTED A WX RADAR FAIL MESSAGE ON INTERMITTENTLY.  WX RADAR TESTED OK.  WX RADAR RETURNS NOT DISPLAYED IN AUTO MODE.  REPLACED WX RADAR TRANSCEIVER IAW MM 34-43-41, GROUND VERIFICATION & OPS CHECKED NORMAL.
